# SDR 08FDEA02290

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: AUB70375
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LEFT SKIRT FAIRING METAL SEALS ARE WORN.  REMOVED AND REPLACED P/N AUB 7078-17 SEAL AND AUB 7037-17 SEAL IAW DC/MD-10 SRM 51-35-01; VOL II.  MATERIAL ID GAL-4V063 TITANIUM, 0.063 IAW DC/MD-10 SRM 54-00-01; FIG 2B; VOL I.  FABRICATED A DOUBLER AND DRILLED HOLES IAW DC/MD-10 SRM 54-00-01, FIG 2B;   VOL I.
